Found 13 Documents (Results 1–13)

Existence, uniqueness and removable singularities for nonlinear partial differential equations in geometry. (English) Zbl 1323.35036

Cao, Huai-Dong (ed.) et al., Geometry and topology. Lectures given at the geometry and topology conferences at Harvard University, Cambridge, MA, USA, April 29–May 1, 2011 and Lehigh University, Bethlehem, PA, USA, May 25–27, 2012. Somerville, MA: International Press (ISBN 978-1-57146-269-5/hbk). Surveys in Differential Geometry 18, 103-156 (2013).
Full Text: arXiv

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field